# SDR 2001UALA00721

- Difficulty date: May 11, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Aircraft time: 59,689 hours, 34,513 cycles
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Smoke
- Condition: Detected
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY HAS ELECTRICAL SMOKE AND SMELL.   NOT ENOUGH INFORMATION TO DETERMINE CAUSE. FORWARD GALLEY HOT FOOD UNIT WAS DISCONNECTED AND REPLACED BY GATES GOURMET.  NEW UNIT INSTALLED AND OPERATION CHECKS NORMAL.
